# SDR UALA2010111504230

- Difficulty date: November 14, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 77,996 hours, 12,592 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WARMING OVEN NR W13 SMOKES AND SMELLS.  REPLACED WARMING OVEN R13.  OPS NORMAL.
